Commentarii Mathematici Helvetici

, Volume 56, Issue 1, pp 599–614

Self homotopy equivalences of virtually nilpotent spaces

  • E. Dror
  • W. G. Dwyer
  • D. M. Kan
Article

DOI: 10.1007/BF02566229

Cite this article as:
Dror, E., Dwyer, W.G. & Kan, D.M. Commentarii Mathematici Helvetici (1981) 56: 599. doi:10.1007/BF02566229
  • 12 Downloads

Copyright information

© Birkhäuser Verlag 1981

Authors and Affiliations

  • E. Dror
    • 1
    • 2
    • 3
  • W. G. Dwyer
    • 1
    • 2
    • 3
  • D. M. Kan
    • 1
    • 2
    • 3
  1. 1.Hebrew UniversityJerusalemIsrael
  2. 2.Univ. of Notre DameNotre Dame
  3. 3.Mass. Inst. of Techn.Cambridge